The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Law Invariance of g-Expectations
Author(s): 
Pages: 545-550
Year: Issue:  4
Journal: Chinese Annals of Mathematics,Series A

Abstract: 当g-期望具有分布不变性时,给出了g所满足的充要条件.并证明了当且仅当g为零时,g-期望其有分布不变性.
Related Articles
No related articles found